Phazyme Anti-Gas Medicine Maximum Strength

Phazyme Anti-Gas Medicine Maximum Strength

12 ct box

Ingredients

Active Ingredient (In Each Fast Gel) ... Purpose. Simethicone 250 Mg ... Anti-gas. Inactive Ingredients: DC Red #33, FD&C Blue #1, Gelatin, Glycerin, Purified Water, Titanium Dioxide.

Warnings

Stop use and ask a doctor if condition persists. Keep out of reach of children. Tamper Evident Package: Do not use if blister or printed foil is broken or torn, or it"PZ 250" is missing from fast gel.

Details

Phazyme® Anti-Gas Simethicone 250mg Maximum Strength Soft Gels. Relieves Gas Fast. Goes to work in minutes. Bloating Pressure Discomfort. Strongest. PZ 250. #1 Doctor Recommended Anti-Gas Medicine. 12 Fast Gels. Take Maximum Strength 250 mg Phazyme® and the gas is gone!™ Serious medicine for serious gas!® Each fast gel has the highest dose on simethicone available. Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians & pharmacists for relief of gas. Use: Relieves bloating, pressure or fullness commonly referred to as gas. Questions? Call toll-free 1-855-727-4277. ©2016.

Convenient & Portable: 1. Separate Blister. 2. Carry in Purse of Pocket. 3. Press Fast Gel through Foil. Swallow one or two fast gels as symptoms occur. Do not exceed two fast gels per 24 hours except under the advice and supervision of a physician. Other information: Store at room temperature 59° - 86°F (15 - 30°C).

Country of Origin

USA

Manufacturer

C.B. Fleet Company, Inc.

Address

Lynchburg, VA 24502

Phone

1-855-727-4277